MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CLAMP, MOGEN, CIRCUMCISION

Medline Industries, LP MEDLINE; CLAMP, MOGEN, CIRCUMCISION
Catalog Number MDS9900025K
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the flat pieces of this device that actually touches the foreskin have a sharp edge on them.When the physician clamps down on the foreskin, it cuts the skin by just closing the clamp.It cuts it on the underside of the penis.".
 
Additional Manufacturer Narrative
The account reported finding device cut the under skin; it was also reported that when the physician clamps down on the foreskin, it cuts the skin by just closing the clamp, on the underside of the penis.A sample was received for the investigation; functional inspection was conducted with the provided sample, and it was found that the item function properly, and simulated grip strength testing with a latex glove found the glove was not cut or teared.The opening was measured as 2.3mm, which meets all the requirements and specifications, and based on the complaint details, sample evaluation and investigation, the complaint cannot be confirmed.The cause was not confirmed with received sample, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CLAMP, MOGEN, CIRCUMCISION
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi thupakula
three lakes drive
northfield, IL 60093--275
MDR Report Key50855299
Report Number1417592-2026-47684
Device Sequence Number9923512
Product Code HFX
UDI-Device Identifier10197344003075
UDI-Public10197344003075
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K212911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9900025K
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/24/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown